IIUM Repository (IREP)

Items where Author is "Hashim, Ishak"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 35.

Article

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Momani, Shaher Mohammad and Rahman, M. M. (2012) Application of multistage homotopy perturbation method to the chaotic Genesio System. Abstract and Applied Analysis, 2012 (974293). pp. 1-10. ISSN 1085-3375 (Print) 1687-0409 (Online)

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Ismail, Ahmad Faris and Rahman, M. M. and Momani, Shaher Mohammad (2011) Exact solution for linear and nonlinear systems of PDEs by homotopy-perturbation method. Australian Journal of Basic and Applied Sciences, 5 (12). pp. 3295-3305. ISSN 1991-8178

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2010) Analytical solution for cauchy reaction-diffusion problems by homotopy perturbation method. Sains Malaysiana, 39 (3). pp. 495-504. ISSN 0126-6039

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2010) Direct solutions of nth-order IVPs by homotopyperturbation method. International Journal of Computer Mathematics, 87 (4). pp. 756-762. ISSN 1029-0265

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Momani, Shaher Mohammad (2009) The multistage homotopy-perturbation method: a powerful scheme for handling the Lorenz system. Chaos, Solitons and Fractals, 40 (4). pp. 1929-1937. ISSN 0960-0779

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Abdulaziz, O. (2009) Comparison of homotopy analysis method and homotopy-perturbation method for purely nonlinear fin-type problems. Communications in Nonlinear Science and Numerical Simulation, 14 (2). pp. 371-378. ISSN 1007-5704

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2009) Solutions of Emden–Fowler equations by homotopy-perturbation methods. Nonlinear Analysis: Real World Applications, 10 (1). pp. 104-115. ISSN 1468-1218

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2009) Application of homotopy-perturbation method to Klein–Gordon and sine-Gordon equations. Chaos, Solitons and Fractals, 39. pp. 1928-1935. ISSN 0960-0779

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2009) Application of multistage homotopy-perturbation method for the solutions of the Chen system. Nonlinear Analysis: Real World Applications, 10 (1). pp. 381-391. ISSN 1468-1218

Abdulaziz, O. and Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Momani, Shaher Mohammad (2009) Direct solution of second-order BVPs by homotopy-perturbation method (Penyelesaian Secara Langsung MNS Berperingkat-Dua Melalui Kaedah Homotopi-usikan). Sains Malaysiana, 38 (5). pp. 717-721. ISSN 0126-6039

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Mawa, S. (2009) Solution of prey–predator problem by numeric–analytic technique. Communications in Nonlinear Science and Numerical Simulation, 14. pp. 1008-1012. ISSN 1007-5704

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2008) Adaptation of homotopy-perturbation method for numeric–analytic solution of system of ODEs. Physics Letters A, 372 . pp. 470-481. ISSN 0375-9601

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2008) Analytical solutions to heat transfer equations by homotopy-perturbation method revisited. Physics Letters A, 372. pp. 1240-1243. ISSN 0375-9601

Hashim, Ishak and Chowdhury, Md. Sazzad Hossien and Mawa, S. (2008) On multistage homotopy-perturbation method applied to nonlinear biochemical reaction model. Chaos, Solitons and Fractals , 36. pp. 823-827. ISSN 0960-0779

Abdulaziz, O. and Hashim, Ishak and Chowdhury, Md. Sazzad Hossien (2008) Solving variational problems by homotopy–perturbation method. International Journal For Numerical Methods In Engineering , 75. pp. 7709-721. ISSN 1097-0207 (O) , 0029-5981

Abdulaziz, O. and Hashim, Ishak and Chowdhury, Md. Sazzad Hossien and Zulkifle, A. K. (2007) Assessment of decomposition method for linear and nonlinear fractional differential equations. Far East Journal of Applied Mathematical Sciences (FJAMS), 28 (1). pp. 95-112. ISSN 0972-0960

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Abdulaziz, O. (2007) Application of homotopy-perturbation method to nonlinear population dynamics models. Physics Letters A, 368. pp. 251-258. ISSN 0375-9601

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) Solutions of a class of singular second-order IVPs by homotopy-perturbation method. Physics Letters A, 365. pp. 439-447. ISSN 0375-9601

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) Solutions of time-dependent Emden–Fowler type equations by homotopy-perturbation method. Physics Letters A, 368. pp. 305-313. ISSN 0375-9601

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) A modified homotopy perturbation method for purely nonlinear fin-type problems. JP Journal of heat and mass transfer, 1 (3). pp. 285-296. ISSN 0973-5763

Conference or Workshop Item

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Hosen, Md Alal (2015) Solving linear and non-linear stiff system of ordinary differential equations by multistage adomian decomposition method. In: The Third Intl. Conf. On Advances in Applied Science and Environmental Technology -ASET 2015, 28-29 December 2015, Bangkok, Thailand .

Chowdhury, Md. Sazzad Hossien and Razali, Nur Isnida and Hashim, Ishak and Abdul Majid, Zanariah (2015) A reliable numeric analytic technique for improving the solution of nonlinear chaotic and hyperchaotic problems. In: Kolokium Race (Research Acculturation Collaborative Effort) "RACE 2015", 13th-14th Jan. 2015, Akademi Kepimpinan Pengajian Tinggi (AKEPT), Bandar Enstek, Negeri Sembilan, Malaysia. (Unpublished)

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Rahman, M. M. (2012) A reliable modification of the homotopy perturbation method for differential and integral equations. In: 2nd Regional Conference on Applied and Engineering Mathematics (RCAEM-II) 2012, 30-31 May, 2012, Penang, Malaysia.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Rahman, Md. Mahmudur (2011) On the numerical solution of linear stiff IVPs by modified homotopy perturbation method. In: The 7th IMT-GT International Conference on Mathematics, Statistics and its Applications, 21 - 23 July 2011, The Pullman Bangkok King Power Hotel, Thailand.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Ismail, Ahmad Faris (2010) Analytical treatment of system of linear and nonlinear PDEs by Homotopy-Perturbation method. In: World Congress on Engineering (WCE) 2010, June 30 - July 2, 2010,, London, U.K..

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Ismail, Ahmad Faris (2009) Solving linear system of partial differential equations by homotopy-pertubation method. In: 4th International Conference on Research and Education in Mathematics, 21-23 October 2009, Renaissance Hotel, Kuala Lumpur.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Ismail, Ahmad Faris (2009) Comparing numerical methods for the solution of Cauchy reaction-diffusion problems. In: 4th International Conference on Mathematics and Statistics 2009, 13-15 August 2009, Bandar Lampung, Indonesia.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) Analytical solution of the fin problem by extended homotopy perturbation method. In: Kolokium Siswazah Ke-7, 26 June 2007, UKM, Bangi.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) Application of homotopy-perturbation method to the time-dependent singular initial value problems. In: International Conference on Mathematical Sciences 2007, 28 - 29th November 2007, Equatorial Hotel, Bangi.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) Homotopy-perturbation method applied to system of ordinary differential equations (ODEs). In: 3rd International Conference on Research and Education in Mathematics, 10 - 12th April 2007, The Legend Hotel, Kuala Lumpur.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) Homotopy-perturbation method for direct solution of nonlinear initial value problem. In: The 3rd IMT-GT 2007 Regional Conference on Mathematics, Statistics and Applications, 5 - 6th December 2007, The Gurney Hotel, Penang.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Mawa, S. (2007) Homotopy-perturbation method for power-law fin-type problems. In: Asian Symposium on Computer Mathematics, 15 - 17th December 2007, Singapore.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2007) Homotopy-perturbation solution of the isothermal gas sphetres. In: Simposium Kebangsaan Sains Matematik ke-15 (SKSM15), 5 - 7th June 2007, Hotel Concorde Shah Alam.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2006) Numerical solution of fin problem using decomposition method. In: Simposium Kebangsaan Sains Matematik ke-14 (SKSM14), 6 - 8th June 2006, PNB Darby Park, Kuala Lumpur.

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2006) On decomposition solutions of fins with temperature dependent surface 232 heat flux: Multi-boiling heat transfer. In: The 2nd IMT-GT 2006 Regional Conference on Mathematics, Statistics and Applications, 13 - 15th June 2006, Penang.

This list was generated on Wed Sep 20 08:26:08 2017 +08.